# SDR UALA2010060401951

- Difficulty date: June 3, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 34,216 hours, 14,342 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR FROM OVERHEAD GALLEY AREA ON DESCENT 10 MIN FROM LANDING.  ODOR DISSIPATED. CHECKED FWD GALLEY AREA, COFFEEMAKER, HOTPLATES, OVEN, CHILLER, LIGHT BALLASTS, VIDEO SYS, CB PANELS (ALSO IN COCKPIT), EMERGENCY LIGHTS AND AVIONICS IN LOWER E&E COMPT. NO SIGNS OR INDICATIONS OF EQUIPMENT BURNING OR FAILURE. NO ELECTRICAL ODOR DETECTED.  CONT ODOR DISSIPATED SEEMINGLY AFTER TURNING OFF GALLEY & CABIN BUSS PRIOR TO LANDING. NO FURTHER ISSUES.
